# SDR HEED065848

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: H.E. Igniter
- Part number: 9550166670
- Condition: Inoperative
- Location: Eingine
- Part time: 128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PARTS WILL NOT DISCHARGE (INOPERATIVE).  REPLACED UNIT.
